Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Neck pain, headaches, vomiting. Prescribed sibelium. CT scan of brain, eye test normal. Causes?

HELLO SIR, IAM 17 YEARS OLD AND I HAVE A PROBLEM. I GET A NECK PAIN AT FIRST AND IT LATERS GIVES ME A SEVERE HEAD ACHE. THE HEAD ACHE STOPS ONLY WHEN I VOMMIT. I TOOK TEST UPTO CT BRAIN - TO EYE TEST, ALL OF THE RESULTS WERE NORMAL. WHAT CAN IT PROBABLY BE?? AND A DOCTOR ADVISED ME TO TAKE SIBELIUM 10MG WHICH IS MAKING ME FREE FROM HEAD ACHE BUT IT MAKES ME SLEEPY AND I GET IRRITATED IF I TAKE IT AND DONT SLEEP.. PLEASE HELP ME
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Orthopaedic Surgeon 's  Response
Good morning. i think u are suffering from migraine. generally it starts with vague headache on exertion or irregular food or on severe stress or sleeplessness. u have to identify the trigering factor and see that u dont get to it. sibilium is nothing but flunarizine which is calcium channel blocker which prevents ur migraine attacks. if u find diffculty after taking sibilium u can start proponalol 40 mg which also prevents ur migraine headache. it is a common problem avoiding the trigger fractors could be more beneficial. Thank u
Answered: Mon, 5 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor